Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 9

All articles in this issue are freely accessible.

The April meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 4 (1898), 415-416
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Example of a single-valued function with a natural boundary, whose inverse is also single-valued
W. F. Osgood.
Bull. Amer. Math. Soc. 4 (1898), 417-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557631
Note on Poisson’s integral
Maxime Bôcher.
Bull. Amer. Math. Soc. 4 (1898), 424-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the polynomials of Stieltjes
E. B. van Vleck.
Bull. Amer. Math. Soc. 4 (1898), 426-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557633
Note on Stokes’s theorem in curvilinear co-ordinates
Arthur Gordon Webster.
Bull. Amer. Math. Soc. 4 (1898), 438-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557634
On the Steiner points of Pascal’s hexagon
Virgil Synder.
Bull. Amer. Math. Soc. 4 (1898), 441-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557635
Is continuity of space necessary to Euclid’s geometry ?
Wendell M. Strong.
Bull. Amer. Math. Soc. 4 (1898), 443-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557636
Notes
Bull. Amer. Math. Soc. 4 (1898), 488-491
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1898), 492-494
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Cours de Géométrie analytique, by B. Niewenglowski.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 4 (1898), 448-452
Review information
Full-text PDF Free Access
Leçons sur l'intégration des équations aux dérivées partielles du second ordre a deux variables indépendantes, by E. Goursat.
Reviewer: Edgar Odell Lovett
Bull. Amer. Math. Soc. 4 (1898), 452-487
Review information
Full-text PDF Free Access
American Mathematical Society